# SDR 99ZZZX1360

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500JS
- Make and model: Lear 25
- Aircraft serial: 25020
- Engine: Ge CJ6106
- System (JASC): 7310 · Engine Fuel Distribution
- Part: O Ring
- Part number: 299CU11P117
- Condition: Leaking
- Location: Fuel System
- Component: Ge
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

WHILE EN ROUTE, FLIGHT CREW NOTICED LT RPM FLUCTUATION.  ADJUSTMENT OF POWER LEVER ONLY REDUCED RPM.  ENGINE POWER WAS LOST.  CREW ELECTED TO DIVERT TO TYS AND AN UNEVENTFUL LANDING WAS MADE.  MAINTENANCE FOUND A FUEL LEAK AT A DEFECTIVE O-RING FITTING ON THE MAIN FUEL LINE.  O-RING WAS REPLACED AND THE ENGINE PERFORMANCE RUN WAS SATISFACTORY.
